Close

Find Meth Addiction Treatment - 24 Hour Helpline 1-800-559-9503

Supporting Recovery for Methamphetamine Addiction
24 Hour Crystal Meth Helpline 1-800-559-9503

»

Ask Michelle - Questions & Answers about Meth Addiction and Recovery

  • Mar
    06

    Dilated Eyes

    Question:
    How can u tell if one's high by their eyes?

    Answer:
    The pupils become dilated when a person uses drugs such as crystal meth. Many different types of drugs cause the eyes to dilate. Some of the other drugs are hallucinogenic drugs like LSD and mushrooms. A person's eyes will become dilated when they use drugs like cocaine, marijuana, and ecstasy also. Dilated pupils are very common when a person is high it's usually the first sign for many people.

0 Responses to Dilated Eyes

  •  

    There are no comments for this post yet. Use the form below to be the first!

Leave a Reply

To protect the integrity of our site all comments are reviewed prior to being shown, we apologize for the small delay, but this brings a better experience for our readers. SPAM & rude comments are not tolerated, and they will never be approved.


  • Name
  • Website URL
  •  
  • Message
  • Verification